# SDR SIMA200115101

- Difficulty date: May 31, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE EMERGENCY LIGHT STRIP AT SEATS 3A AND 4A TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP AT 3A AND 4A IAW SAAB MM 33-50-20.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
